# SDR ASAA2019022518312

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 44,024 hours, 12,985 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY POWER OFF LT ILLUMINATED IN FLIGHT ALSO NOTICED BATT BUS CB TRIPPED BEHIND FO SEAT SECT 2. GROUNDED - YES. RESET BUS SECTION 2 C/B REF B737-800 AMM 20-60-01-801, C/B REMAINS SET. PERFORMED OPS TEST OF THE STANDBY POWER SYS PER AMM 24-34-00-710-802 NO DEFECTS NOTED.
